# SDR JR2R20240302518

- Difficulty date: March 2, 2024
- Submitted: March 2, 2024
- Operation: Air carrier
- Aircraft: N86334
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000534
- Aircraft time: 17,376 hours, 10,246 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 17086181005
- Condition: Cracked
- Location: Frms 89-90
- Part time: 17,376 hours, 10,246 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RH FLOOR SILL CORRODED BETWEEN FR89 THRU FR90.  REPLACED SILL
